Continuous Blood Loss After Taking Hormone Drugs?

Illustration of Continuous Blood Loss After Taking Hormone Drugs?
Illustration: Continuous Blood Loss After Taking Hormone Drugs? post.greatist.com

Afternoon, sorry I want to ask, before the Hajj on July 17th, I went to the obstetrician on July 11, because before my period was true, I had my last menstruation on May 8th to June 14th, and I went to the doctor on July 11th so I was given 50 lutenyl is taken a day at 2 o’clock in the afternoon, until finally my period on 08/08 started with spots until the blood came out from black to red until now, my menstrual cycle is usually a max of 10 days, so from day 11 (18 / 08) The doctor in my flight group gave me 500 lexatrans to freeze the drh, since 23/08 night because of lexatrans 3 times a day, I didn & amp; # 39; t take it for three times a day and at noon around 2 on 24/08 suddenly it looked like something came out and when seen like a blood clot and a little bit of meat, now I still have blood, I stopped lutenyl as well as yesterday, I usually take 2×1 tablet a day during the spots / menstruation, and at this time I asked for bedrest by the kloter doctr and to limit walking especially beforehand, because thawaf wada br is done Tuesday tomorrow ,, r n I want to ask, is it dangerous in this condition? What should I do, considering that I am still Saudi, while I am drinking sangobion to increase the blood, can I use a corset on the lower abdomen. r n? waiting for the answer soon , thank you =)

1 Answer:

Hi.

The drug lutenyl is a drug that contains a progesterone hormone analog. Medicines containing the hormone progesterone can indeed be used to treat menstrual disorders, but these drugs also have the potential to cause side effects of bleeding. Bleeding can occur outside the menstrual cycle. So that, from the situation you are experiencing, the bleeding is probably due to a side effect of the drug.

The bleeding you experience, if it's just a little, is usually harmless. However, if the bleeding has occurred for several days and at this time there is a blood clot, there may still be a lot of blood in your uterus. So that this has the potential for bleeding again later. Bleeding that occurs continuously can lead to dehydration and dangerous shock. Therefore, to determine whether your condition allows for activities, it must be examined by your doctor directly.

You can take blood booster drugs. It is recommended that you follow your doctor's advice, take the medicine your doctor gave you because your doctor knows your condition for sure. You can also just use a corset for the stomach. But you should use a corset, not too hard. Drinking enough water, and consuming nutritious foods are also very important.

Here's an article you can read about Progesterone

may be useful. Thank you

dr. Danny

: by

Related Question

Tooth?

Tooth?

(10 months ago)

Doctor, if my teeth fall out, then I want to be cleaned so that my teeth are closed, the problem is I don’t want to use dentures. So the tooth that fell out was tied to me so... Read more

The Time Limit For Taking High Blood Pressure Medication After Giving Birth?

The Time Limit For Taking High Blood Pressure Medication After Giving Birth?

(11 months ago)

Hello, why did you finish drinking dopamet ?? When at the hospital the nurse said that it took 40 days... Read more

Travel Long Distances When You Are 4 Months Pregnant?

Travel Long Distances When You Are 4 Months Pregnant?

(10 months ago)

Mlm …. I want to ask, I’m pregnant 18w …. may I take a ride in a car … I would like to hope that there is a class event …. if it’s better to rid... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *